The present paper has the object of showing some interesting relationship on the maximum modulus, the maximum term, the index of maximum term and the coefficients of entire functions defined by Dirichlet series of slow growth; some properties like Taylor entire functions are obtained.
Dirichlet series, generalized order, generalized type.
KONG, YINYING and GAN, HUILIN
"On orders and types of Dirichlet series of slow growth,"
Turkish Journal of Mathematics: Vol. 34:
1, Article 1.
Available at: https://journals.tubitak.gov.tr/math/vol34/iss1/1